# SDR NACA20050010

- Difficulty date: April 11, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N792A
- Make and model: Boeing 727-22C
- Aircraft serial: 19195
- Aircraft time: 59,571 hours, 39,766 cycles
- Engine: Pwa JT8D7B
- Engine time: 42,882 hours, 51,306 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 55097
- Part serial: 101642
- Condition: Leaking
- Location: Hyd System
- Part time: 13 hours, 9 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOSS OF "A" SYS HYDRAULIC QUANTITY UPON GEAR RETRACTION AT TAKEOFF.  REPLACED NR 2 A-SYSTEM HYDRAULIC PUMP.  LEAK AND OP CHECK GOOD.
